# SDR Y2PA20160412013

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCON20
- Aircraft serial: 195
- Aircraft time: 23,920 hours, 19,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED NORMAL TAKEOFF AND DEPARTURE OF DAY, VFR FLIGHT.  PASSING 17000 FT ± CARGO DOOR WARNING LIGHT CAME ON.  CANCELED HORN, PERFORMED THE CHECKLIST, DECLARED EMERGENCY, RETURNED TO DEPARTURE.  LIGHT EXTINGUISHED PASSING 15000 FT ON DESCENT.  MAINTENANCE INSPECTED AND OPERATED CARGO DOOR.  NO DEFECTS NOTED IAW CARGO DOOR, MM 52-30-01.  RAN ACFT AND PRESSURIZED TO 8.5 PSI.   CARGO DOOR INDICATION DID NOT FAIL.  SYS CHECKS GOOD IAW MM 52-30.  ACFT RETURNED TO SERVICE.
